American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Josef Dorfmeister. Algebraic description of homogeneous cones . Trans. Amer. Math. Soc. 255 (1979) 61-89. MR 542871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Josef Dorfmeister. Inductive construction of homogeneous cones . Trans. Amer. Math. Soc. 252 (1979) 321-349. MR 534125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1